Per citar aquest document:
Holomorphic self-maps of singular rational surfaces
Favre, Charles

Data: 2010
Resum: We give a new proof of the classification of normal singular surface germs admitting non-invertible holomorphic self-maps and due to J. Wahl. We then draw an analogy between the birational classification of singular holomorphic foliations on surfaces, and the dynamics of holomorphic maps. Following this analogy, we introduce the notion of minimal holomorphic model for holomorphic maps. We give sufficient conditions which ensure the uniqueness of such a model.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 389-432, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_54210_06

44 p, 404.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-06-15, darrera modificació el 2016-06-11

   Favorit i Compartir